# SDR V0XD20180905001

- Difficulty date: May 17, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 37,148 hours, 27,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3171861
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SUPPORT WHEEL PULLY BRACKET BROKEN.  REMOVED AND REPLACED PAX DOOR SUPPORT WHEEL PULLEY BRACKET(PN:601R317186-1) IAW SRM 51-42-09, 51-40-11.
